Beechams Cold and Flu Hot Lemon and Honey Powders 5pk

0209883
5 out of 5 stars

Beechams Cold and Flu Hot Lemon and Honey Powders 5pk

0209883
£1.00
5 out of 5 stars
For sore throat, blocked nose, headache and fever. Paracetamol, Phenylephrine. What are they for? Beechams Cold and Flu Hot Blackcurrant powders provide relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness. Medicinal product. For the fast and effective relief from cold and flu symptoms. Active ingredients, Each powder contains Aspirin 600 mg and Caffeine 50 mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
£1.00

Delivery Information

Product Information

For sore throat, blocked nose, headache and fever. Paracetamol, Phenylephrine. What are they for? Beechams Cold and Flu Hot Blackcurrant powders provide relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness. Medicinal product. For the fast and effective relief from cold and flu symptoms. Active ingredients, Each powder contains Aspirin 600 mg and Caffeine 50 mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
Brand: Beechams
Type: Cold and Flu Medicines
Pack Qty: 5
Assembly: No
Height: 10.1CM
Width: 7.0CM
Age: 12 Years +
Depth: 2.5CM
Bar Code: 50469185

Our Promise

Wilko Promise

While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

View Terms & Conditions »

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Information

For sore throat, blocked nose, headache and fever. Paracetamol, Phenylephrine. What are they for? Beechams Cold and Flu Hot Blackcurrant powders provide relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness. Medicinal product. For the fast and effective relief from cold and flu symptoms. Active ingredients, Each powder contains Aspirin 600 mg and Caffeine 50 mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
Brand: Beechams
Type: Cold and Flu Medicines
Pack Qty: 5
Assembly: No
Height: 10.1CM
Width: 7.0CM
Age: 12 Years +
Depth: 2.5CM
Bar Code: 50469185

You May Also Like

Customer Reviews